Two-dimensional generalized solitary waves and periodic waves under an ice sheet

Vanden-Broeck, J-M and Parau, EI (2011) Two-dimensional generalized solitary waves and periodic waves under an ice sheet. Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, 369 (1947). pp. 2957-2972. ISSN 1364-503X

Full text not available from this repository. (Request a copy)

Abstract

Two-dimensional gravity waves travelling under an ice sheet are studied. The flow is assumed to be potential. Weakly nonlinear solutions are derived and fully nonlinear solutions are calculated numerically. Periodic waves and generalized solitary waves are studied.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Users 2731 not found.
Date Deposited: 09 Dec 2011 22:41
Last Modified: 21 Apr 2020 16:54
URI: https://ueaeprints.uea.ac.uk/id/eprint/35650
DOI: 10.1098/rsta.2011.0108

Actions (login required)

View Item View Item